# SDR DALA2024122311942

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 74,990 hours, 28,769 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6537967) VERY BRIGHT ELECTRICAL ARCK ACROSS L - FWD WINDO TOP PORTION. GLOWING CIRCLE WHER I PLACED TAPE ON WINDSHIELD TURNED OFF L-FWD WINDOW HEAT RED GLOW INEDIATELY WENT OUT. DMVD NO. 1 WINDOW PER B737 AMM 56-11-11. ALL PARTS AND HDWR BAGGED AND TAGGED. VERIFIED EFFECTIVELTY OF NOW WINDOW. R/R RT WINDOW HEAT CONT. REF B737 AMM 30-41. OS CKS GOOD.
